# SDR 99ZZZX2160

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9623F
- Make and model: Hughes 269C
- Aircraft serial: 800031
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: ALUBAX1R
- Condition: Damaged
- Location: Engine
- Part time: 71 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR PULLEY COOLING FINS BECAME DETACHED FROM PULLEY CAUSING ALTERNATOR TO VIBRATE OFF ENGINE SHEARING BRACKET BOLTS.  INSTALLED NEW BOLTS AND ALTERNATOR.  PROBLEM HAS NOT RECURRED.  POSSIBLE CAUSE IS FATIGUE OF COOLING FINS.  SUGGEST INSPECTION OF FINS EACH 100 HOURS FOR CRACKS.
